Models and exact solutions for a class of stochastic location-routing problems
Gilbert Laporte,
Francois Louveaux and
Helene Mercure
European Journal of Operational Research, 1989, vol. 39, issue 1, 71-78
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (52)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(89)90354-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:39:y:1989:i:1:p:71-78
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().